Ask a doctor

1 day post op after dysport and my eyebrow seems arched and higher than the other. Is this normal?

I had disport in forehead and crowsfeet yesterday woke up this am and one eyebrow is arched up in middle and the other one isn't, I see a bit of swelling though too, is this due to swelling and will go back down, has only been one day.

Doctor Answers (1)

Arched brow with Dysport should not be a problem

+1
Kimcond, I wish I could see your pictures.  Dysport takes two to three days to take effect but usually the effect begins in all areas simultaneously, so if there is a difference from one side to the other it is possible that the same dose was not used on both sides or that on one side a vessel was injected.  If there is swelling that is very localized on the side where your brow in arched in midbrow, I suppose a vessel might have been injected  instead of the muscle and in that case the Dysport may have diffused away before it could be taken up by the receptors in the nerve endings in your frontalis muscle in the forehead.  And then the small swelling you might see could be a little bruise.

Or if you slept on your side or in some way did not have your head upright for the first 6 hours after the treatment, it may have diffused a bit in a different direction than intended. I think this is much less likely.

if your brow was arched at the end and not the middle, it would be because you have a strong lateral segment of your frontalis muscle.  A tiny bit of Dysport above the arched portion would take care of that, and it wouldn't have to happen next time because that would be part of your next treatment.

Easy enough to fix, though.  You can return to your dermatologist for an assessment and if necessary have a few more units where you need it.  Or you can wait the full 3 days to see the effect of the injections.  If I were your physician, I would always want to see you so that I could assess what was happening and make any adjustments in the treatment today or the next time around.


New York Dermatologist
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.